# SDR WTAA950269

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Windshield Post
- Part number: 12014968001
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAT - LATERAL WINDSHIELD POST AND SKIN DOUBLER REPORTED CRACKED AT LOWER CORNER OF CAPTAINS WINDSHIELD.  MAINTENANCE REPLACED LATERAL POST AND FABRICATED AND INSTALLED REPLACEMENT SKIN DOUBLER.  AIRCRAFT RETURNED TO SERVICE.  (M)
